Received Aug 12, 2025
| Type | Name | Manufacturer | Dose | Lot | Route / Site |
|---|---|---|---|---|---|
| HPV9 | HPV (GARDASIL 9) | MERCK & CO. INC. | 1 | Y010466 | IM / LA |
| MNQ | MENINGOCOCCAL CONJUGATE (MENQUADFI) | SANOFI PASTEUR | UNK | U8438AA | IM / RA |
| TDAP | TDAP (ADACEL) | SANOFI PASTEUR | UNK | U8670BA | IM / LA |
At approximately 09:50am the patient received Tdap vaccine and then HPV vaccine. Immediately after HPV vaccine administration the patient called out for her parent, and began to fall to the side. She was supported by staff and her parent to prevent falling. Patient c/o weakness, lightheadedness, loss of feelings in her limbs, and visual changes (blackness/spots/purple lines). Patient became diaphoretic. Ammonia inhalant salts were deployed briefly, and patient pulled away immediately. Patient remained responsive throughout episode. She denied eating/drinking anything before her appointment today, and denies nausea during episode, so she was provided crackers and sips of water. She declined to move, but did allow for her feet to be elevated on a chair as she recovered. Patient symptoms resolved completely within 10 minutes. After recovering fully, the patient and her parent elected to proceed with final vaccination required for school and patient then received her Menquadfi vaccine without further incident.
No - seasonal allergies only